Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 278340, 10 pages
http://dx.doi.org/10.1155/2013/278340
Research Article

Common Fixed Point for Self-Mappings Satisfying an Implicit Lipschitz-Type Condition in Kaleva-Seikkala's Type Fuzzy Metric Spaces

Mathematics and Information Technology School, Jiangsu Second Normal University, Nanjing 210013, China

Received 18 September 2013; Accepted 19 November 2013

Academic Editor: Jesús García Falset

Copyright © 2013 Ming-Liang Song and Xiu-Juan Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Kaleva and S. Seikkala, “On fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 12, no. 3, pp. 215–229, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. O. Hadžíc, “Fixed point theorems for multivalued mappings in some classes of fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 29, no. 1, pp. 115–125, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. O. Hadžíc and E. Pap, “A fixed point theorem for multivalued mappings in probabilistic metric spaces and an application in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 127, no. 3, pp. 333–344, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. S. Chang, Y. J. Cho, B. S. Lee, J. S. Jung, and S. M. Kang, “Coincidence point theorems and minimization theorems in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 88, no. 1, pp. 119–127, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. X. Fang, “On fixed point theorems in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 46, no. 1, pp. 107–113, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. X. Fang, “A note on fixed point theorems of Hadžíc,” Fuzzy Sets and Systems, vol. 48, no. 3, pp. 391–395, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J.-X. Fang, “On fixed degree theorems for fuzzy mappings in Menger PM-spaces,” Fuzzy Sets and Systems, vol. 157, no. 2, pp. 270–285, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J.-Z. Xiao, X.-H. Zhu, and X. Jin, “Fixed point theorems for nonlinear contractions in Kaleva-Seikkala's type fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 200, pp. 65–83, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Zoushu and Z. Quan, “Fuzzy metric spaces and fixed point theorems,” Journal of Fuzzy Mathematics, vol. 1, no. 2, pp. 233–244, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. L. Song, “Common fixed points for self-mappings satisfying an implicit relation in fuzzy metric spaces,” Fuzzy Systems and Mathematics, vol. 26, no. 6, pp. 51–59, 2012 (Chinese). View at Google Scholar · View at MathSciNet
  11. F. Merghadi and A. Aliouche, “A related fixed point theorem in n fuzzy metric spaces,” Iranian Journal of Fuzzy Systems, vol. 7, no. 3, pp. 73–86, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. Zhang, “Common fixed point theorems for some new generalized contractive type mappings,” Journal of Mathematical Analysis and Applications, vol. 333, no. 2, pp. 780–786, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X. Zhang, “A common fixed point theorem for Lipschitz type mappings on a cone metric space,” Acta Mathematica Sinica, vol. 53, no. 6, pp. 1139–1148, 2010 (Chinese). View at Google Scholar · View at MathSciNet
  14. H. K. Pathak, R. Rodriguez-López, and R. K. Verma, “A common fixed point theorem using implicit relation and property (E.A) in metric spaces,” Filomat, vol. 21, no. 2, pp. 211–234, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. I. Altun, “Fixed point and homotopy results for multivalued maps satisfying an implicit relation,” Journal of Fixed Point Theory and Applications, vol. 9, no. 1, pp. 125–134, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Aliouche and B. Fisher, “Fixed point theorems for mappings satisfying implicit relation on two complete and compact metric spaces,” Applied Mathematics and Mechanics, vol. 27, no. 9, pp. 1217–1222, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Sedghi, I. Altun, and N. Shobe, “A fixed point theorem for multi-maps satisfying an implicit relation on metric spaces,” Applicable Analysis and Discrete Mathematics, vol. 2, no. 2, pp. 189–196, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. B. Singh and S. Jain, “Semicompatibility and fixed point theorems in fuzzy metric space using implicit relation,” International Journal of Mathematics and Mathematical Sciences, vol. 16, pp. 2617–2629, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. I. Altun and D. Turkoglu, “Some fixed point theorems on fuzzy metric spaces with implicit relations,” Korean Mathematical Society, vol. 23, no. 1, pp. 111–124, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. V. Berinde and F. Vetro, “Common fixed points of mappings satisfying implicit contractive conditions,” Fixed Point Theory and Applications, vol. 2012, article 105, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. S. Chauhan, M. K. Khanduja, and B. Singh, “Fixed point theorem in fuzzy metric space by using new implicit relation,” The International Journal of Engineering and ScienceInt, vol. 1, pp. 192–195, 2012. View at Google Scholar
  22. M. Sharma and R. C. Dimri, “A common fixed point theorem for a sequence of mappings in probabilistic metric spaces using implicit relation and the property (E.A.),” International Journal of Mathematical Analysis, vol. 6, no. 5–8, pp. 333–340, 2012. View at Google Scholar · View at MathSciNet
  23. C. Vetro and F. Vetro, “Common fixed points of mappings satisfying implicit relations in partial metric spaces,” Journal of Nonlinear Science and Its Applications, vol. 6, no. 3, pp. 152–161, 2013. View at Google Scholar · View at MathSciNet
  24. D. Dubois and H. Prade, “Operations on fuzzy numbers,” International Journal of Systems Science, vol. 9, no. 6, pp. 613–626, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. T. Bag and S. K. Samanta, “Fuzzy bounded linear operators in Felbin's type fuzzy normed linear spaces,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 685–707, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. L. M. Saliga, “Fixed point theorems for non-self maps in d-complete topological spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 1, pp. 103–110, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S. Reich, “Some remarks concerning contraction mappings,” Canadian Mathematical Bulletin, vol. 14, pp. 121–124, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. L. B. Ćirić, “A generalization of Banach’s contraction principle,” Proceedings of the American Mathematical Society, vol. 45, no. 2, pp. 267–273, 1974. View at Google Scholar · View at Zentralblatt MATH